# SDR UIEA2016052500352

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,432 hours, 22,995 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Loose
- Location: Exciter Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENG IGNITER 1 STATUS MSG.  PLACED DEFERRAL 74-00-01B MDDR 66953.  FOUND CONNECTOR ON EXCITER BOX LOOSE, TIGHTENED SAME OPS CHECKS GOOD THIS CLEARS MDDR 66953 AMM 74-11-01.
